| Catalog Number |
R20153-2020G |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Patient Problem/Medical Problem (2688)
| Date of Event |
11/04/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
A patient underwent a bilateral mastectomy with immediate prepectoral tissue expander reconstruction on (b)(6) 2019.The expanders were anteriorly covered with restella resorbable (pga).The patient presented with an infected (s.Lugdunesis) seroma in the left breast and the left expander and restella resorbable were removed on (b)(6) 2019 (39 days post op).The right side remained intact.